# SDR NWAA073396307

- Difficulty date: September 7, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,942 hours, 10,317 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK WHILE ACCOMPLISHING SB 747-55A2050, FOUND CRACKED FASTENER HOLE 29 ON LT HORIZONTAL STABILIZER CENTER LT HINGE FITTING.  REPAIRED PER EA 63-210684 SECTION I.  SECTION II OF EA REQUIRES DVI INSPECTION OF REPAIRED AREA AT "L" CHECK INTERVALS.  SECTION III REQUIRES A HFEC INSPECTION ON ALL HORIZONTAL STABILIZER FITTING HOLES TO ENSURE A CRACK FREE CONDITION.
